Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 182, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 1, 2015, 10:43 AM CST for Gasconade County, Montgomery County, Missouri. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 1, 2015, 10:43 AM CST (16:43 UTC)
- Expired
- Dec 2, 2015, 8:00 PM CST
- In force
- 33 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 20.85 ft at Dec 1, 2015, 10:00 PM CST.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
055
WGUS43 KLSX 011643
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CST TUE DEC 1 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Missouri River at Hermann
.This Flood Warning is a result of a wet holiday weekend...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-021643-
/O.NEW.KLSX.FL.W.0182.151201T1643Z-151203T0200Z/
/HRNM7.1.ER.151201T1525Z.151201T1800Z.151202T0200Z.NO/
1043 AM CST TUE DEC 1 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Hermann
* until Wednesday morning.
* At 10:30 AM Tuesday the stage was 20.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.1 feet this afternoon and
fall fall below flood stage by tonight.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/02 12/03 12/04 12/05 12/06
Missouri River
Hermann 21.0 20.92 20.4 19.7 18.8 18.2 16.4
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$2 follow-up statements
824
WGUS83 KLSX 021554
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
954 AM CST WED DEC 2 2015
...The flood warning continues for the following river in Missouri...
Missouri River at
Gasconade
Hermann
.This Flood Warning is a result of the rain that fell during the
last 5 days of November...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-031554-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151204T2230Z/
/GSCM7.1.ER.000000T0000Z.151202T1800Z.151203T1030Z.NO/
954 AM CST WED DEC 2 2015
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday.
* The latest estimated stage is 22.6 feet.
* Flood stage is 22.0 feet.
* The river is currently cresting and is forecast to fall below flood
stage Thursday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/03 12/04 12/05 12/06 12/07
Missouri River
Gasconade 22.0 E22.6 21.9 20.7 19.9 18.0 14.1
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
MOC073-139-031553-
/O.EXT.KLSX.FL.W.0182.000000T0000Z-151203T1800Z/
/HRNM7.1.ER.151201T1525Z.151202T0430Z.151202T1800Z.NO/
954 AM CST WED DEC 2 2015
The Flood Warning continues for
the Missouri River at Hermann
* until this evening.
* At 9:30 AM Wednesday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* The river is forecast to fall below flood stage this afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins...particularly
just north of the Highway 19 bridge along the Loutre River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/03 12/04 12/05 12/06 12/07
Missouri River
Hermann 21.0 20.99 20.1 18.8 18.1 16.6 13.6
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$563
WGUS83 KLSX 030142
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CST WED DEC 2 2015
...The flood warning is cancelled for the following river in
Missouri...
Missouri River at
Hermann
.This will be the final statement for this flooding event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-030212-
/O.CAN.KLSX.FL.W.0182.000000T0000Z-151203T1800Z/
/HRNM7.1.ER.151201T1525Z.151202T0430Z.151202T2010Z.NO/
742 PM CST WED DEC 2 2015
The Flood Warning is cancelled for
The Missouri River at Hermann.
* At 7:30 PM Wednesday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 2:10 PM Wednesday.
* The river is forecast to continue to fall to near 19.1 feet Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/03 12/04 12/05 12/06 12/07
Missouri River
Hermann 21.0 20.57 20.2 19.1 18.0 16.4 13.4
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 1, 5:49 AM CST, 4 hours 54 minutes earlier.
Area forecast discussion, Dec 1, 5:49 AM CST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 549 AM CST TUE DEC 1 2015 .SHORT TERM: (Through Late This Afternoon) Issued at 302 AM CST Tue Dec 1 2015 Clouds will continue to clear out from west to east this morning on back side of system. However far northern portions of forecast area to see wrap around clouds move back in throughout the day. Southwest winds to pickup with gusts between 25 and 30 mph during the afternoon hours. This will help to bring in decent mixing today and allow temperatures to warm up into the low 40s to low 50s. Byrd .LONG TERM: (Tonight through Monday) Issued at 302 AM CST Tue Dec 1 2015 By tonight, vigorous shortwave to rotate southeast through region on back side of system. Not a lot of moisture with it, but could see some flurries for portions of northeast Missouri and west central Illinois through midday on Wednesday. Also, will see decent CAA with this shortwave. So highs on Wednesday will only be in the low to mid 40s. On Thursday, will begin to see temperatures moderate for the rest of the forecast period, rising a bit above normal by Friday and persist through early next week. Extended models are still showing next significant weather system coming on shore by the end of the work week and track towards region. For now kept slight chance/low end chance pops for portions of forecast area Sunday night and Monday. At this time it will remain warm enough to be in the form of rain. Byrd && .AVIATION: (For the 12z TAFs through 12z Wednesday Morning) Issued at 542 AM CST Tue Dec 1 2015 VFR flight conditions are expected today with gusty southwest surface winds. Skies will be predominately clear today with an increase in diurnal cu across northern MO into west central IL this afternoon. Broken-Overcast stratocu with bases at or above 4kft will overspread the area tonight with ceilings lowering into the MVFR range at KUIN and KCOU during the overnight hours. Specifics for KSTL: VFR flight conditions/clear skies are expected today with gusty southwest surface winds. Broken-Overcast stratocu with bases at or above 4kft will overspread the area overnight, possibly lowering into the MVFR range around daybreak Wednesday. Glass && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Dec 1, 4:08 AM CST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 408 AM CST TUE DEC 1 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 408 AM CST TUE DEC 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 9:29 PM CST | River Flood Warning | LSX | Lewis | 3 days |
| Nov 30, 9:29 PM CST | River Flood Warning | LSX | Ralls | 68 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.